MAUDE Adverse Event Report: COVIDIEN LP EEA; STAPLER, SURGICAL

COVIDIEN LP EEA; STAPLER, SURGICAL
Model Number TRIEEA25MT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a surgical procedure to reverse a colostomy, two circular staplers did not function properly.The anvil portion appeared to be bent so the equipment could not engage and staple properly.The surgeons made several attempts to fit the pieces together as designed however they determined that the bent metal piece was not fixable and they eventually got a different size which worked appropriately.

Brand Name
EEA
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key24953127
Report Number24953127
Device Sequence Number15979012
Product Code GAG
UDI-Device Identifier10884521593008
UDI-Public(01)10884521593008(17)300131(10)P5B0832
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/03/2026
Report Date (Section F) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIEEA25MT
Device Catalogue NumberTRIEEA25MT
Device Lot NumberP5B0832
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale
Date Report Sent to FDA04/03/2026